Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStandard bases over rings.
Author(s) Afshan Sadiq
TypeArticle in Journal
AbstractThe theory of standard bases in polynomial rings with coefficients in a ring R with respect to local orderings is developed. R is a commutative Noetherian ring with 1 and we assume that linear equations are solvable in R.

KeywordsLocal orderings; standard bases; Gröbner basis
ISSN0218-1967; 1793-6500/e
URL http://www.worldscientific.com/doi/abs/10.1142/S021819671000590X
LanguageEnglish
JournalInt. J. Algebra Comput.
Volume20
Number7
Pages953--968
PublisherWorld Scientific, Singapore
Year2010
Edition0
Translation No
Refereed No
Webmaster